# SDR C2XA09IA013

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 24,893 hours, 18,353 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP,  CREW REPORTED A BURNED SMELL IN THE CABIN AROUND ROWS 5 AND 6.  MX INSPECTED THE ACFT, AND R&R (2) LIGHT BALLASTS,  OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
